Discussions By Condition: Medical Stories

Pain in joints

Posted In: Medical Stories 2 Replies
  • Posted By: Maria Lolita
  • September 2, 2011
  • 01:17 PM

Hi

I had fever about a month back and lateron i had severe weakness due to which my bp went down i.e.100/60 and now i feel that i have lost my weight and I am 24 years and my weight is 41 kgs and I have knee pain and i find it really difficult to walk


Please suggest me what i need to do

I am worried to consult a doctor as in they will give a lot of antibiotic medicines as a result of which I end of having overhear.

Looking forward a fair reply.Help!!!!!!


Regards

Reply Flag this Discussion

2 Replies:

  • I have had very similar symptoms, low grade fever, low BP, and I'm 48 so i have some arthritis in my joints...I'm used to that pain which is normally bearable with my pain medication.However, about two months ago i began having SEVERE pain on the inside front of my left knee. I wad given a cortisone shot which does nothing to HELP the knee, it simply numbs the inside so you don't feel the pain..i was so grateful tho..to have a break from the pain.Now it isn't working, and because i have to favor the left knee, to stand, sit or get out of the car by putting my weight on my right knee, now I'm having those symptoms in the right as well xrays and MRI show arthritis but nothing bad enough to warrant the amount of pain i'm in .so the doctor did a blood panel and it came back positive for Lupus. Which pretty much reads like a list of my own symptoms....only a few i don't have..i dont have the rash, my skin isn't super sensitive to sun altho i do burn easily and my EYES are very very sensitive to the sun, or any bright light.so, im to see a rheumatologist who will do even more testing so we can find out what KIND i have and how to manage it. They are booked until late may and its only March 13th :/ so all i can do is hurry up and wait. Might be worth being tested.
    cbax819 1 Replies Flag this Response
  • You still need to consult a doctor and just mention that medicines make you uncomfortable. Maybe a doctor can discuss a healthier option without using any kinds of synthetic medicines.
    rebeca16 5 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.